# SDR 2018FA0000045

- Difficulty date: January 24, 2018
- Submitted: January 24, 2018
- Operation: General aviation
- Make and model: Justac SUPERSTOL
- Aircraft time: 61 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Condition: Damaged
- Location: Rt Mlg
- Part time: 61 hours, 35 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT LANDING GEAR NITROGEN SUPPORT STRUT (ACME PART NUMBER 24614) LOWER THREADED SPHERICAL BEARING ATTACH FITTING, BROKE OFF INSIDE SUPPORT TUBE UPON LANDING. FACILITATING 
RIGHT GEAR WHEEL SUPPORT FRAMING TO COLLAPSE AND BUCKLE UNDER AIRCRAFT. ACCIDENT INVESTIGATION RULED "SUBSTANTIAL" MAJOR STRUCTURAL REPAIR REQUIRED TO LANDING GEAR AND RIGHT WING.  (ACME STRUT SUPPORT ASSEMBLY PN 24614) SEALED NITROGEN UNIT.  ON CONDITION INSPECTION CRITERIA. PHOTOS WILL BE SENT TO 9-AMC-SDR-PROGMGR FOR REVIEW.
